Page 2 of 2 FirstFirst 12
Results 11 to 20 of 20

Thread: My update

  1. #11
    I failed again withdrawing and went back up to dosage I maintained on last night after 4 days reducing. I feel absolutely terrible. It's hell. And I only tried reducing my a small dose. I had the worst headaches and can't function. Feel very panicky and dizzy. Tinnitus is exaggerated. It's awful. Going to try getting to gp tomorrow. Reducing in the past has been very hard but i have never given up like this. I have headaches as a side effect but nothing like these ones. I'm clenching my jaw alot which doesn't help but I can't help it. I could just remain on venalfaxine for ever but I want to come off them because of the chronic headaches. I'm in bed now. Hopefully will go to sleep soon but I'm so agitated and tense. I know everyone experiences different symptoms. Perhaps I need the snri to function. I accept that. Really hope I can get to gp tomorrow or to see someone. But not sure how gp can help me.

  2. #12
    Hero Member rose's Avatar
    Join Date
    Nov 2013
    Location
    SE London, UK
    Posts
    15,413
    Are you reducing Venlafaxine? That's a really tough one. Don't feel like you have failed, just because you have found it really tough, you are going through something really tough! Are you reducing by 75mg at a time or 37.5mg? I really hope the doctor can help you, maybe ask for some Valium?

  3. #13
    I was reducing really small dose. By cutting a big off a 37.5mg tablet and having that with another 37.5mg tablet. I usually take 75mg twice a day totally 150my. I recon I only dropped around 15mg as I took the bigger half of the cut up tablet and I can't even cope with such a small drop. I've been researching on the Internet and some people are recommending omega 3 supplements which I might look into. I've taken my regular dose past 2 days and still not feeling any better. I have reduced in the past. Max dose was 375mg then I maintained at 225mg and last year I was able to gradually come down to 150mg. It seems the lower the dosage the more withdrawal symptoms which seems strange. I feel like an addict. I am extremely sensitive to these drugs and have been since I started them over 5 years ago. Yes they have helped my depression and I have put up with side effects every dose increase or reduction. I put up with the side effects while on maintenance dose but nothing is as bad as the withdrawal side effects. I know everyone reacts differently to every drug so the last thing I ever want to do is put anyone off who is on them. I needed them so can't regret that I am on them. I wish there was an easier way.

  4. #14
    Hero Member rose's Avatar
    Join Date
    Nov 2013
    Location
    SE London, UK
    Posts
    15,413
    I am taking omega3 and drinking green tea, both have really helped me. If you start taking a supplement, chat to a pharmacist first, just in case of any interactions. I did my Venlafaxine reduction 37.5mg at a time and it wasn't fun, but it was worth it.

  5. The Following User Says Thank You to rose For This Useful Post:

    shine (20-10-16)

  6. #15
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    63,015
    It's not a failure at all! You are doing so well, maybe you just need to find a different way right now....
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  7. The Following User Says Thank You to Suzi For This Useful Post:

    shine (20-10-16)

  8. #16
    Thanks rose and suzi. Will hopefully get to gp tomorrow or at least a phone appointment and also ask pharmacist about omega 3. I know it's not a failure. I made it to work this morning. Was late because I struggled to get up but at least I made it. Hubby Said I should call in sick tomorrow and get to Dr. One of my colleagues noticed I haven't been looking great past 2 days. I briefly told him I've been trying to reduce my meds. I am not ashamed or embarrassed to tell him. I would rather people understand why I feel like this and when I do I return to work with my boss after being off sick he puts it down as the illness due to mental health disability. They seem very understanding which really helps me.

  9. #17
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    63,015
    That's brilliant. Maybe your husband is right lovely....
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  10. The Following User Says Thank You to Suzi For This Useful Post:

    shine (20-10-16)

  11. #18
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    33,534
    Venlafaxine is tough but just look how much you've done already! You're doing amazingly. I don't know if they do it anymore but 10 years ago I was taken off venlafaxine (but I eventually returned to it) and the docs gave me an anti anxiety (buspirone) to help. I think what I'm trying to say is, talk to your dr. I'm sure they can give you advice with how to help deal with the withdrawal
    I believe if you wear enough pretty lipstick, sparkly jewellery and great shoes, no one will notice the size of your ass

  12. #19
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    63,015
    Completely agree. I hope you get an appointment today lovely..
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  13. The Following User Says Thank You to Suzi For This Useful Post:

    Flo (21-10-16)

  14. #20
    congrants on your improvements! you are really doing great and i wish you keep going better and better

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •